[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Infusion Site and Exercise

<< Current working theory: because my infusion set is in my derriere, and I 
was working that area (or my legs, anyway) in all these cases, the insulin is 
being utilized quickly.  Sounds good, but I haven't had a bolus in hours -- 
could insulin be pooling up at the site (would explain why I'm higher than I 
expect before the exercise) and just getting used when I start moving? >>

I have had *exactly* the same thing happen, just last week.  I finally 
figured out it was my infusion site in my upper hip (right at the top of my 
derriere).  In fact, the site had been sore, and when I took it out, blood 
just poured out and poured out.  (I guess it was the "gusher" some of you 
have mentioned, but I've never experienced.)

My BGs had been consistently way too low, and I was going low at completely 
unexpected times.  I was about to reduce my basals until I came up with the 
same theory you did.  So I switched back to my abdomen and things are fine 

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml